# SDR MALA975314

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2752010003
- Condition: Internal Fault
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2911 - ON APPROACH TO CMI, CREW SELECTED GEAR DOWN AND DID NOT GET A NOSE WHEEL GREEN INDICATION.  CREW CYCLED GEAR NUMEROUS TIMES, THEN PERFORMED EMERGENCY GEAR EXTENSION AND GOT THREE GREEN INDICATIONS.  MAINTENANCE REMOVED AND REPLACED NOSE LANDING GEAR ACTUATOR.  (M)
